U.S. doctors online nowAsk doctors free
Dallas, TX
A 55-year-old male asked about a member:

I have severe allergiesthat cause me to go into anaphlaxis shock. i'm being treated , but shots cause me to have flu like symtons, with shortness of b?

2 doctor answers2 doctors weighed in
Dr. Donald Alves
Emergency Medicine 24 years experience
Talk to Allergist: They should not be causing symptoms, unless you are on a very fast climb in dose upward due to the nature of your allergies (which is uncommon). Talk to your allergist about your symptoms asap.
Dr. Nayla Mumneh
Allergy and Immunology 29 years experience
Allergies: You are reacting to your shots and developing mild allergic reactions to them, you need to inform your treating allergist about this, as it can be potentially serious and they may want to have you on other medications with the shots to prevent such reactions.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 14, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.